# SDR SWAA2016082655172

- Difficulty date: August 19, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 70,265 hours, 56,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603202A
- Part serial: PA752
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT INBD DELAMINATED.  R & R NR 4 SLAT IAW AMM.
